# SDR DXTA2024042511598

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 8,913 hours, 5,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Apu
- Part number: 38007741
- Part serial: P609
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN/COCKPIT HAS STRONG ACRID STENCH, SUSPECT ATOMIZED TURBINE OIL FROM AIR CYCLE MACHINE PASSED THE LABYRINTH SEAL.  REMOVED APU P/N 3800774-1, S/N P-609 DUE TO SMOKE IN THE COCKPIT.  INSTALLED A REPAIRED APU.  OPS CHECK GOOD.  IAW BOMBARDIER CL350 MM CH 49-11-01.
